# SDR NSVA2010108

- Difficulty date: June 28, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 4,727 hours, 4,650 cycles
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI, F/A REPORTED TO CAPTAIN THAT THERE WAS AN ODOR IN THE CABIN.  CAPTAIN SMELLED FAINT TRACE OF ODOR AND RETURNED TO GATE.  FOUND FUEL LEAKING FROM NR 2 ENG TRANSFER TUBE ON FUEL OIL HEAT EXCHANGER.  REMOVED AND REPLACED O-RINGS ON THE FUEL OIL HEAT EXCHANGER TRANSFER TUBES IAW Q400 AMM 73-11-01, OPS CHECKED GOOD.
